# SDR ASOA201100855

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 30,581 hours, 27,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT, EMERGENCY LIGHTS CAME ON NO ORH PROCEDURE FOR THIS SELECTED EMERGENCY LIGHTS OFF.  RESET CIRCUIT BREAKER AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CK GOOD ACFT OK FOR SERVICE.
